# SDR USAA2012080200023

- Difficulty date: July 31, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 58,087 hours, 38,032 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - FUSELAGE FRAME CORRODED AT BS 927 BETWEEN S27L AND S27R.  REPAIRED FRAME IAW B737 SRM 53-00-07-2R-10.
